# SDR 2000UALA00096

- Difficulty date: February 26, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 35,034 hours, 5,450 cycles
- Engine: Pwa PW4060
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T61019
- Part serial: 102290
- Condition: Leaking
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER  LANDING GEAR HANDLE RAISED, SHUDDER FELT WITH LOUD ''BANG '' SOUND.  *S/D*  FOUND TR MLG TRUCK POSITION ACTUATOR HAD INTERNALLY FAILED ON GEAR RETRACTION.  REPLACED ACTUATOR.
